# SDR 2007UALA04718

- Difficulty date: November 6, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 62510101
- Part serial: 0835
- Condition: Leaking
- Location: Escape Slide
- Component: Slide
- Component part number: 62773317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TUBE ASPIRATORS ARE LEAKING. REPLACED ASPIRATOR DURING SLIDE OVERHAUL.  SUSPECT ASPIRATOR CRUSHED DURING ASSEMBLY.
